# SDR DALA2019122307499

- Difficulty date: December 23, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 88,074 hours, 40,593 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO CAPTAIN'S SHATTERED WINDSHIELD.   REPLACED NR 1 WINDOW PER AMM.
